# SDR CA111202009

- Difficulty date: November 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,076 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 46455117
- Condition: Ruptured
- Location: Hyd System
- Part time: 6,904 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FINAL FOR LANDING, THE PILOT SELECTS THE GEAR DOWN, THEN MANY CAUTIONS LIGHT COMES ON.  HYD SHUT-OFF, SPOILER, FLUID LEVEL FROM THE HYDRAULIC RESERVOIR NR 2 WAS GOING DOWN QUICKLY.  AFTER A NORMAL LANDING THE PILOT CONFIRM A MAJOR LEAK FROM HYD SYSTEM NR 2 IN THE RT WHEEL WELL. AME FOUND THAT NR 2 MLG ACTUATOR EXTENSION HYDRAULIC FLEX HOSE, PN 46455-117, HAD BURST.
